Publication
Title
Stable subconstructs of FTS : part 2
Author
Abstract
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0165-0114
Volume/pages
76:2(1995), p. 169-189
ISI
A1995TF95500004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.01.2018
To cite this reference